# SDR SWAA111308

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 57,852 hours, 48,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND BULKHEAD UPPER CHORD CRACKED AT BS 178, LBL 24.1.  REMOVED AND REPLACED CHORD PER SRM AND BAC DWG.
